MAUDE Adverse Event Report: ZIMVIE US CORP LLC CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 1MM(H); DENTAL ABUTMENT

ZIMVIE US CORP LLC CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 1MM(H); DENTAL ABUTMENT
Catalog Number ILPC441U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported that the screw abutment fractured inside the implant.Implant was removed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) ilpc441u, (certain® low profile one-piece abutment 4.1mm(d) x 1mm(h)) for evaluation.Visual evaluation of the as returned device identified the abutment with signs of use, and the abutment's screw was observed fractured at the threads.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Dhr review was completed for the subject lot number 2120025583.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120025583 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿fracture screw¿ based on the investigation and risk management file review, the most likely root causes determined from the investigation are incorrect techniques used during placement/seating - customer error, or patient factors.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 1MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23568477
Report Number0001038806-2025-03201
Device Sequence Number21375539
Product Code NHA
UDI-Device Identifier00844868021070
UDI-Public(01)00844868021070(17)300225(10)2120025583
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K092341
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberILPC441U
Device Lot Number2120025583
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age55 YR
Patient SexUnknown
Patient EthnicityNon Hispanic